# SDR HALA2009032500102

- Difficulty date: March 25, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 87,785 hours, 16,839 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, INFO NOTE, IT TAKES +2 UNITS OF RUDDER TRIM TO THE RIGHT TO CENTER AILERON TRIM ON CONTROL YOKES (MARKINGS).  THE ADI BALL IS TO THE LEFT OF CENTER.  EICAS SURFACE POSITION INDICATOR SHOWS RUDDER CENTERED AND AILERON (ALL) ABOVE CENTER MARKINGS.  PERFORMED OPS CHECK OF RUDDER TRIM PER AMM 27-21-00.  ALL INDICATION CHECK GOOD ON THE GROUND, ALL POSITION INDICATOR CENTERED, OP CHECK GOOD.  OK FOR SERVICE.  ISSUED HAL 284- PILOT REPORT OF EXCESSIVE AILERON OR RUDDER TRIM.
